# SDR DALA2023022101302

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 90,874 hours, 39,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 DURING SVC CHECK FOUND R2 DOOR EMERGENCY EXIT LIGHTS AND EMERGENCY EXIT LIGHTS IN SURROUNDING AREA EXTINGUISHED DURING TEST. CORRECTIVE ACTION: R/R EMERGENCY LIGHT BATTERY PACK ABOVE R2 DOOR PER B757 AMM 33- 51. OPS CHECK NORMAL. (4071733)
